# SDR YENA201707210595

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 9,096 hours, 2,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 10781
- Condition: Odor
- Location: Ozone
- Part time: 8,961 hours, 2,077 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 11,800 FT, IDLE THURST, A STRONG DISTINCT TOXIC ODOR IN COCKPIT AND CABIN FRONT AND REAR.   THE FLIGHT CREW DONNED OXYGEN MASKS.  ACFT IS OK FOR SERVICE. REMOVED AND REPLACED NR 1 AND  2 OZONE FILTERS IAW AMM 21-51-41.
